A few remarks on bounded homomorphisms acting on topological lattice groups and topological rings. (English) Zbl 1499.54144

Summary: Suppose \(G\) is a locally solid lattice group. It is known that there are non-equivalent classes of bounded homomorphisms on \(G\) which have topological structures. In this paper, our attempt is to assign lattice structures on them. More precisely, we use a version of the remarkable Riesz-Kantorovich formulae and Fatou property for bounded order bounded homomorphisms to allocate the desired structures. Moreover, we show that unbounded convergence on a locally solid lattice group is topological and we investigate some applications of it. Also, some necessary and sufficient conditions for completeness of different types of bounded group homomorphisms between topological rings have been obtained, as well.


54H12 Topological lattices, etc. (topological aspects)
13J99 Topological rings and modules
20K30 Automorphisms, homomorphisms, endomorphisms, etc. for abelian groups
47B65 Positive linear operators and order-bounded operators
Full Text: DOI arXiv


[1] C.D. Aliprantis, O. Burkinshaw, Positive Operators, 2nd edition, Springer, 2006.
[2] G. Birkhoff, Lattice-ordered groups, Ann. Math. 43 (1941) 298-331. · Zbl 0060.05808
[3] A.H. Clifford, Partially ordered abelian groups, Ann. Math. 41 (1940) 465-473. · JFM 66.0075.02
[4] Y. Dabboorasad, E.Y. Emelyanov, M.A.A. Marabeh, uτ-convergence in locally solid vector lattices, Positivity 22 (2018) 1065-1080. · Zbl 1454.46005
[5] N. Erkursun-Ozcan, Niyazi Anul Gezer, Omid Zabeti, Spaces ofuτ-Dunford-Pettis anduτ-compact operators on locally solid vector lattices, Mat. Vesnik 71 (2019) 351-358. · Zbl 1474.46007
[6] S. Hejazian, M. Mirzavaziri, O. Zabeti, Bounded operators on topological vector spaces and their spectral radii, Filomat 26 (2012) 1283-1290. · Zbl 1289.47165
[7] L. Hong, Locally solid topological lattice-ordered groups, Arch. Math. 51 (2015), 107-128. · Zbl 1374.06046
[8] T. Husain, Introduction to Topological Groups, W. B. Saunders Company, 1966. · Zbl 0136.29402
[9] Lj.D.R. Koˇcinac, O. Zabeti, Topological groups of bounded homomorphisms on a topological group, Filomat 30 (2016) 541-546. · Zbl 1404.22003
[10] M. Mirzavaziri, O. Zabeti, Topological rings of bounded and compact group homomorphisms on a topological ring, J. Adv. Res. Pure Math 3 (2011) 100-106.
[11] B. ˇSmarda, Topologies in‘-groups, Arch. Math. (Brno) 3:2 (1967) 69-81. · Zbl 0224.06013
[12] B. ˇSmarda, Some types of topological‘-groups, Publ. Fac. Sci. Univ. J. E. Purkyne Brno 507 (1969).
[13] M.A. Taylor, Unbounded topologies anduo-convergence in locally solid vector lattices, J. Math. Anal. Appl. 472 (2019) 981-1000. · Zbl 1452.46003
[14] O. Zabeti, Lattice structure on bounded homomorphisms between topological lattice rings, Vladikavkaz. Math. J. 21:3 (2019), 14-23 · Zbl 1463.13049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.